MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW SELF-DRILLING 40MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW SELF-DRILLING 40MM; PLATE, FIXATION, BONE
Model Number 422.393
Medical Device Problem Codes Break (1069); Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on an unknown date, the screws either backed out or were broken.The patient was revised with another plate.Procedure was with an unknown delay.Patient outcome is unknown.This report is for a 5.0mm titanium (ti) locking screw.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the complaint condition was not confirmed for the 5.0 ti locking screw self-drilling 40 (p/n: 422.393 & lot #: 66p0068).During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot = as per jde, the manufactured date for device is 24-aug-2020.A manufacturing-related potential cause was not suspected, therefore, per franchise complaint product investigation procedure (b)(4) no manufacturing record evaluation is required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCREW SELF-DRILLING 40MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12205132
Report Number2939274-2021-04196
Device Sequence Number4440374
Product Code HRS
UDI-Device Identifier10886982215871
UDI-Public(01)10886982215871
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963325
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number422.393
Device Catalogue Number422.393
Device Lot Number66P0068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/20/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI LCP(TM) DSTL FEMUR PL 11 HOLES/276-RT
Patient Age79 YR
Patient Weight123